Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 2653124, 11 pages
https://doi.org/10.1155/2017/2653124
Research Article

Analysis of a Predator-Prey Model with Switching and Stage-Structure for Predator

Center of Excellence in Mathematics and Applied Mathematics, Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Correspondence should be addressed to T. Suebcharoen; moc.liamg@s.hsunareet

Received 8 June 2017; Accepted 22 August 2017; Published 27 September 2017

Academic Editor: Yuji Liu

Copyright © 2017 T. Suebcharoen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Suebcharoen, “Analysis of a Predator-Prey Model with Switching and Stage-Structure for Predator,” International Journal of Differential Equations, vol. 2017, Article ID 2653124, 11 pages, 2017. https://doi.org/10.1155/2017/2653124.